# SDR DALA2023041302939

- Difficulty date: April 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 86,062 hours, 16,919 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 AT PUSHBACK WHEN ARMING DOORS, C/B T35 POPPED. CORRECTIVE ACTION: RE LAMPED & RE SEATED INDICATOR ON R-1 DOOR. OPERATIONALLY CHECKED ALL PASSENGER SERVICE DOORS PER B767-400 AMM 52-11. NO DISCREPANCIES NOTED. (4638561)
